Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel - nope

Posted by katia on July 14, 2004, at 13:07:29

In reply to Re: Seroquel - nope rocketstar911, posted by BarbaraCat on July 14, 2004, at 13:01:11

That's interesting that seroquel increases the levels of histamine. And it's interesting that the increase can have opposite effects for people. I can say that Seroquel is sedating for me and if I'm depressed, I do feel a bit more depressed, but it doesn't make me depressed. But then it helps me to sleep GREAT. When I was up/hypo and just taking Seroquel, i felt great. It didn't make me feel down.
I wonder if the histamine increase can have opposite effects in one person whether they are depressed or manic??
Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20040714/msgs/366102.html